Volume 18, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Spectral order for contact manifolds with convex boundary

András Juhász and Sungkyung Kang

Algebraic & Geometric Topology 18 (2018) 3315–3338
Bibliography
1 Y Eliashberg, Classification of overtwisted contact structures on 3–manifolds, Invent. Math. 98 (1989) 623 MR1022310
2 T Etgü, B Özbağcı, Partial open book decompositions and the contact class in sutured Floer homology, Turkish J. Math. 33 (2009) 295 MR2553304
3 P Ghiggini, Tight contact structures on Seifert manifolds over T2 with one singular fibre, Algebr. Geom. Topol. 5 (2005) 785 MR2153106
4 P Ghiggini, K Honda, J Van Horn-Morris, The vanishing of the contact invariant in the presence of torsion, preprint (2007) arXiv:0706.1602
5 E Giroux, Géométrie de contact : de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, II" (editor L Tatsien), Higher Ed. (2002) 405 MR1957051
6 K Honda, W H Kazez, G Matić, Contact structures, sutured Floer homology and TQFT, preprint (2008) arXiv:0807.2431
7 K Honda, W H Kazez, G Matić, The contact invariant in sutured Floer homology, Invent. Math. 176 (2009) 637 MR2501299
8 A Juhász, Holomorphic discs and sutured manifolds, Algebr. Geom. Topol. 6 (2006) 1429 MR2253454
9 A Juhász, The sutured Floer homology polytope, Geom. Topol. 14 (2010) 1303 MR2653728
10 C Kutluhan, G Matić, J Van Horn-Morris, A Wand, Algebraic torsion via Heegaard Floer homology, preprint (2015) arXiv:1503.01685
11 C Kutluhan, G Matić, J Van Horn-Morris, A Wand, Filtering the Heegaard Floer contact invariant, preprint (2016) arXiv:1603.02673
12 J Latschev, C Wendl, Algebraic torsion in contact manifolds, Geom. Funct. Anal. 21 (2011) 1144 MR2846386
13 R Lipshitz, A cylindrical reformulation of Heegaard Floer homology, Geom. Topol. 10 (2006) 955 MR2240908
14 S Sarkar, J Wang, An algorithm for computing some Heegaard Floer homologies, Ann. of Math. 171 (2010) 1213 MR2630063